Alert archive / Georgia / River Flood Warnings in 2017

River Flood Warning 11, NWS Atlanta, GA

January 21, 2017DeKalb County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 21, 2017, 12:28 PM EST for DeKalb County, Georgia. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Jan 21, 2017, 12:28 PM EST (17:28 UTC)
Expired
Jan 22, 2017, 12:28 PM EST
In force
24 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County DeKalb County, GA

The radar

The Atlanta radar (KFFC), 55 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Snapfinger Creek at Redan Road near Glen Haven (SFCG1). The gauge peaked at 12.56 ft at Jan 21, 2017, 2:00 PM EST.

actionminormoderate5101501/2101/2201/23
Action stage
10 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02203950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

545 
WGUS42 KFFC 211728
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1228 PM EST SAT JAN 21 2017

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Snapfinger Creek near Glen Haven affecting De Kalb COUNTY

  Pew Creek near Lawrenceville  affecting Gwinnett COUNTY


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC089-220728-
/O.NEW.KFFC.FL.W.0011.170121T1728Z-000000T0000Z/
/SFCG1.1.ER.170121T1700Z.170121T1700Z.000000T0000Z.UU/
1228 PM EST SAT JAN 21 2017

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Snapfinger Creek near Glen Haven.
* Until FURTHER NOTICE.
* At 12PM Saturday the stage was 10.1 feet...and quickly rising.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding will occur in
  portions of the woodlands and yards near the creek  upstream and 
  downstream from the gage on Redan Road. This will primarily affect 
  locations off South Indian Creek Drive and Rowland Road upstream 
  from the gage. A park near the creek off of Rowland Road will begin
  to flood. The drain pipes under the bridge at Redan Road will no 
  longer function properly...which will cause drainage water to 
  backup on low portions of the road.
  

&&

LAT...LON 3378 8426 3380 8420 3373 8416 3373 8423


$$

GAC135-220728-
/O.NEW.KFFC.FL.W.0012.170121T1728Z-000000T0000Z/
/LAWG1.1.ER.170121T1713Z.170121T1715Z.000000T0000Z.UU/
1228 PM EST SAT JAN 21 2017

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Pew Creek near Lawrenceville .
* Until FURTHER NOTICE.
* At 12PM Saturday the stage was 11 feet...and quickly rising.
* Flood stage is 11 feet.
* At 11 feet...Minor flooding of the natural flood plain begins. 
  The parking lot of the Saratoga Swim and Tennis Club downstream 
  from the river gauge begins to flood.
  

&&

LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
      3389 8408 3392 8409             

$$
2 follow-up statements
881 
WGUS82 KFFC 211933
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
233 PM EST SAT JAN 21 2017

...The Flood Warning continues for the following rivers in Georgia...
  Snapfinger Creek near Glen Haven affecting De Kalb COUNTY 


GAC089-220933-
/O.CON.KFFC.FL.W.0011.000000T0000Z-000000T0000Z/
/SFCG1.1.ER.170121T1700Z.170121T1915Z.000000T0000Z.UU/
233 PM EST SAT JAN 21 2017

The Flood Warning continues for
  The Snapfinger Creek near Glen Haven.
* Until FURTHER NOTICE.
* At 215 PM Saturday the stage was 12.6 feet...and rising.
* Minor flooding is occurring and forecast.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding will occur in
  portions of the woodlands and yards near the creek  upstream and 
  downstream from the gage on Redan Road. This will primarily affect 
  locations off South Indian Creek Drive and Rowland Road upstream 
  from the gage. A park near the creek off of Rowland Road will begin
  to flood. The drain pipes under the bridge at Redan Road will no 
  longer function properly...which will cause drainage water to 
  backup on low portions of the road.
  

&&

LAT...LON 3378 8426 3380 8420 3373 8416 3373 8423


$$
419 
WGUS82 KFFC 212057
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EST SAT JAN 21 2017

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Intrenchment Creek near Southeast Atlanta affecting De Kalb COUNTY

  Snapfinger Creek near Glen Haven affecting De Kalb COUNTY

 
GAC089-212127-
/O.CAN.KFFC.FL.W.0013.000000T0000Z-170121T2057Z/
/INTG1.1.ER.170121T1843Z.170121T1845Z.000000T0000Z.UU/
357 PM EST SAT JAN 21 2017

The Flood Warning is cancelled for
  The Intrenchment Creek near Southeast Atlanta.
* This takes affect immediately.
* At 3 PM Saturday the stage was 8.6 feet...and falling.
* Flood stage is 10 feet.
* The creek will continue to fall.


&&

LAT...LON 3371 8440 3375 8436 3368 8429 3368 8436


$$

GAC089-212127-
/O.CAN.KFFC.FL.W.0011.000000T0000Z-170121T2057Z/
/SFCG1.1.ER.170121T1700Z.170121T1915Z.170121T1952Z.UU/
357 PM EST SAT JAN 21 2017

The Flood Warning is cancelled for
  The Snapfinger Creek near Glen Haven.
* This takes affect immediately.
* At 3 PM Saturday the stage was 10.7 feet...and falling.
* Flood stage is 12 feet.
* The creek will continue to fall.
* At 10 feet...Bankfull conditions are reached upstream and 
  downstream from the stream gage at Redan Road near the South Indian
  Creek Drive intersection. The water level will reach the drain 
  pipes under the bridge on Redan Road.


&&

LAT...LON 3378 8426 3380 8420 3373 8416 3373 8423


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 21, 10:20 AM EST, 2 hours 8 minutes earlier.

Area forecast discussion, Jan 21, 10:20 AM EST, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1020 AM EST Sat Jan 21 2017

.UPDATE...

Heavy showers and thunderstorms moving north and east across north
/central GA this morning. We issued a Tornado Watch for the SW
tier of the CWA, mainly south and west of metro ATL. Strong
storms, some may becoming severe, will push into central GA over
the next couple hours with the main impacts being heavy rain,
frequent lightning, damaging winds and an isolated tornado.

Anticipate this activity to move through the area by mid-afternoon.

Updated TAF portion of the AFD as well.

&&

.PREV DISCUSSION... /Issued 635 AM EST Sat Jan 21 2017/

SHORT TERM /Today through Sunday/...

Short wave lifting out of the lower Mississippi Valley will be the
main driving force today. Models continue to show moderate
instability spreading across the forecast area ahead of this feature
this morning. Moderate shear also expected to accompany this short
wave providing a slight to enhanced risk of severe weather this
morning into the afternoon. We should see a bit of a lull in
activity later this afternoon and evening as the initial short wave
lifts out but another good shot of short wave energy pushes into the
state tonight ahead of the main upper-level low which sweeps across
Sunday. Each of these features are expected to provide a good shot
of lift and shear and combined with the ambient warm and moderately
unstable atmosphere in place over the region will keep the slight to
enhanced risk of severe weather in place through the day Sunday.

Forecast storm total precipitation amounts are generally around 2-3
inches across our central Georgia counties and 1.5-2 inches across
the north. Spread over the next 36 to 48 hours this is not likely to
produce any widespread flood/flash flood issues. However, localized
heavier amounts may lead to a few isolated problems. I am not
planning on issuing any flood/flash flood watches at this time.

20

LONG TERM /Sunday Night through Friday/...

Models in better agreement at the start of the period with the
closed upper low vicinity of the TN valley. The low moves across
the Appalachians into Monday. Extensive wrap around associated
with this cold core low should give a chance of showers across the
forecast area on Monday...mainly northeast Monday night. Ridging
dominates the southeast on Tuesday but another short wave brings
moisture and a chance of showers back Wednesday into Thursday. The
short wave looks like it will move east of the area by Thursday
night. However moisture on the back side of this wave will push
into TN and move rapidly eastward. Models suggest this moisture
will stay mainly north of the forecast area...but there could be
enough cold air advection to bring a few snow showers to the far
northeast. A slight chance has been included in that area for
Thursday night. Friday looks dry. Temperatures will be on a
cooling trend by late next week.

41

AVIATION...
15Z Update...

Thunderstorms moving into KATL now and will continue the next
hour with more stratiform showers (heavy at times) with embedded
lightning behind it. Anticipate a more broad area of rain through
the early/mid afternoon with conditions improving thereafter.

Mainly IFR or lower conditions across the forecast area at this
time. Will see some improvement 14-20Z, but will still see a mixture
of MVFR/IFR conditions in that time frame. Mainly MVFR conditions
after 20Z deteriorating back toward widespread IFR conditions
between 00Z and 06Z. Large area of showers with embedded
thunderstorms spreading northeast across the forecast area
currently. Best coverage will be moving out of the area from west to
east between 18Z and 22Z. Southeast winds 3-7kt through 14Z,
increasing to 5-10kt after.

//ATL Confidence...15Z Update...

Medium confidence on all elements.

20/26

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          67  58  69  47 /  90  90  80  80
Atlanta         69  58  67  48 /  90  90  80  70
Blairsville     64  53  63  44 /  80  90  80  90
Cartersville    68  56  67  46 /  90  90  80  70
Columbus        71  60  69  48 /  90  80  70  50
Gainesville     67  57  66  48 /  90  90  80  80
Macon           72  60  73  48 /  90  90  80  60
Rome            67  56  67  47 /  80  90  80  80
Peachtree City  71  58  68  46 /  90  90  80  70
Vidalia         73  62  75  51 /  80  80  90  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 3 PM EST this afternoon for the following
zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...
Clayton...Coweta...Crawford...Crisp...Dodge...Dooly...Fayette...
Harris...Heard...Henry...Houston...Jasper...Jones...Lamar...
Laurens...Macon...Marion...Meriwether...Monroe...Muscogee...
Newton...Peach...Pike...Pulaski...Putnam...Schley...Spalding...
Stewart...Sumter...Talbot...Taylor...Telfair...Troup...Twiggs...
Upson...Webster...Wilcox...Wilkinson.

&&

SHORT TERM...20
LONG TERM....41
AVIATION...20
Hazardous weather outlook, Jan 21, 9:45 AM EST, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
945 AM EST SAT JAN 21 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221445-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
945 AM EST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH IN EFFECT UNTIL 3 PM FOR PORTIONS OF CENTRAL
GEORGIA AND SOUTHERN NORTH GEORGIA...

...CHANCE INCREASING FOR SEVERE THUNDERSTORMS THIS MORNING THROUGH
MID AFTERNOON AND AGAIN TONIGHT...

SHOWERS AND THUNDERSTORMS WILL SPREAD INTO GEORGIA THIS MORNING
AND CONTINUE INTO THE MID AFTERNOON. THE MAIN THREATS WILL BE
DAMAGING WIND GUSTS...ISOLATED TORNADOES AND LARGE HAIL. THE
GREATEST CHANCE SHOULD BE MAINLY ALONG AND SOUTH OF A FRANKLIN TO
RIVERDALE TO COVINGTON TO EATONTON TO DUBLIN LINE.

ANOTHER ROUND OF SEVERE WEATHER IS POSSIBLE FOR LATER TONIGHT INTO
SUNDAY MORNING AS ANOTHER STORM SYSTEM MOVES ACROSS THE SOUTHEAST.
DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL AGAIN POSE
THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORMS WILL CONTINUE TO DEVELOP FROM SATURDAY NIGHT INTO
SUNDAY MORNING. THE MAIN STORM SYSTEM SHOULD BE MOVING ACROSS THE
SOUTHEAST STATES DURING THAT TIME FRAME. THE THREAT OF SEVERE
THUNDERSTORMS SHOULD HAVE MOVED EAST OF THE FORECAST AREA BY
SUNDAY AFTERNOON.

IN ADDITION...STORM TOTAL RAINFALL TODAY THROUGH SUNDAY WILL
EXCEED 3 INCHES IN SOME LOCATIONS. GIVEN THESE HEAVY RAINFALL
AMOUNTS SOME LOCALIZED FLOODING WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jan 21, 11:36 AM EST, 52 minutes before
Special Weather Statement
National Weather Service PEACHTREE CITY GA
1136 AM EST SAT JAN 21 2017

GAZ053-054-211715-
Fayette GA-Coweta GA-
1136 AM EST SAT JAN 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE AND COWETA COUNTIES UNTIL
1215 PM EST...

At 1135 AM EST...a line of strong thunderstorms was extending from
near Dunaway Gardens to near Luthersville...and moving northeast at
40 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Newnan, Fayetteville, Peachtree City, Tyrone, Palmetto, Senoia,
Grantville, Brooks, Moreland, Sharpsburg, Turin, East Newnan, Starrs
Mill, Arnco-Sargent, Cannongate, Sandy Creek, Thomas Crossroads and
Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3351 8465 3351 8462 3350 8462 3350 8461
      3351 8461 3352 8459 3355 8446 3345 8439
      3344 8440 3342 8440 3326 8447 3322 8483
      3346 8488
TIME...MOT...LOC 1635Z 246DEG 34KT 3344 8480 3324 8477

WIND...50MPH
Local storm report, Jan 21, 11:39 AM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1139 AM EST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     TORNADO          HOWARD                  32.60N  84.38W
01/21/2017                   TAYLOR             GA   911 CALL CENTER

            REPORT INDICATES SEVERE ROOF DAMAGE .

&&

EVENT NUMBER FFC1700113

GEO
Special weather statement, Jan 21, 11:46 AM EST, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1146 AM EST SAT JAN 21 2017

GAZ080-081-092>095-103>105-211730-
Macon GA-Peach GA-Schley GA-Dooly GA-Taylor GA-Sumter GA-Houston GA-
Crawford GA-Webster GA-
1146 AM EST SAT JAN 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR MACON...PEACH...SCHLEY...WESTERN
DOOLY...SOUTHEASTERN TAYLOR...SUMTER...WESTERN HOUSTON...SOUTHERN
CRAWFORD AND SOUTHEASTERN WEBSTER COUNTIES UNTIL 1230 PM EST...

At 1146 AM EST...a line of strong thunderstorms was extending from
near Horns to Reynolds to Ideal to Chambliss...and moving southeast
at 35 mph.

  HAZARD...Winds 40 to 50 mph...frequent lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Americus, Perry, Fort Valley, Ellaville, Oglethorpe, Preston, Warner
Robins, Centerville, Byron, Montezuma, Marshallville, Reynolds,
Plains, Byromville, Ideal, Leslie, Andersonville, Lilly, De Soto and
Dooling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3197 8444 3193 8444 3192 8446 3192 8462
      3214 8445 3214 8443 3216 8443 3238 8425
      3257 8416 3265 8409 3264 8360 3219 8380
      3203 8392 3203 8396 3199 8395 3191 8401
      3192 8434 3187 8434
TIME...MOT...LOC 1646Z 298DEG 31KT 3263 8407 3254 8410 3236 8419 3192
8454

WIND...50MPH
Local storm report, Jan 21, 11:58 AM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1158 AM EST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 AM     TSTM WND DMG     1 NNE SUNNYSIDE         32.91N  84.40W
01/21/2017                   UPSON              GA   EMERGENCY MNGR

            IN THE WESTERN PORTION OF THE COUNTY THERE ARE MANY
            TREES DOWN NEAR SUNNSYSIDE AND PICKARD ROADS. SOME OF
            THE TREES WERE LARGE.

&&

EVENT NUMBER FFC1700114

GEO
Special weather statement, Jan 21, 12:10 PM EST, 18 minutes before
Special Weather Statement
National Weather Service PEACHTREE CITY GA
1210 PM EST SAT JAN 21 2017

GAZ044>046-054>058-211800-
Butts GA-Fayette GA-Rockdale GA-Clayton GA-DeKalb GA-Spalding GA-
Henry GA-South Fulton GA-
1210 PM EST SAT JAN 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BUTTS...FAYETTE...
SOUTHWESTERN ROCKDALE...CLAYTON...SOUTHWESTERN DEKALB...SPALDING...
HENRY AND SOUTHEASTERN SOUTH FULTON COUNTIES UNTIL 100 PM EST...

At 1209 PM EST...a line of strong thunderstorms was extending from
near College Park to Jw Smith Reservoir to Zetella...and moving east
at 40 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Griffin, McDonough, Fayetteville, Jonesboro, Peachtree City,
Stockbridge, Union City, Forest Park, Riverdale, College Park,
Fairburn, Hampton, Tyrone, Morrow, Lovejoy, Locust Grove, Senoia,
Lake City, Brooks and Jenkinsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3366 8435 3372 8415 3354 8403 3352 8405
      3352 8404 3349 8403 3349 8401 3321 8403
      3319 8437 3321 8440 3321 8445 3319 8450
      3324 8451 3326 8450 3328 8451 3332 8452
      3334 8457 3358 8464
TIME...MOT...LOC 1709Z 251DEG 36KT 3363 8450 3343 8438 3325 8439

WIND...50MPH
Local storm report, Jan 21, 12:26 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1226 PM EST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     TSTM WND DMG     2 NNE FIVE POINTS       32.72N  84.26W
01/21/2017                   TAYLOR             GA   911 CALL CENTER

            RESIDENTS REPORT HEAVY ROOF DAMAGE TO 2 HOMES WITH
            TREES ALSO DOWN. POSSIBLE TORNADIC DAMAGE.

&&

EVENT NUMBER FFC1700115

GEO

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 7:52 AM ESTSpecial Weather StatementFFCHeard, Troup38 min
Jan 21, 8:28 AM ESTSpecial Weather StatementFFCTroup32 min
Jan 21, 8:33 AM ESTTornado WarningFFCTroup27 min
Jan 21, 8:55 AM ESTSevere Thunderstorm WarningFFCMeriwether, Troup35 min
Jan 21, 9:23 AM ESTSpecial Weather StatementFFCCoweta37 min
Jan 21, 10:04 AM ESTSpecial Weather StatementFFCCoweta, Fayette, Troup56 min
Jan 21, 10:14 AM ESTSevere Thunderstorm WarningFFCHarris, Muscogee46 min
Jan 21, 10:22 AM ESTSpecial Weather StatementFFCChattahoochee, Stewart38 min
Jan 21, 10:35 AM ESTTornado WarningFFCHarris, Muscogee, Talbot25 min
Jan 21, 11:00 AM ESTSevere Thunderstorm WarningFFCTalbot, Upson30 min
Jan 21, 11:01 AM ESTSpecial Weather StatementFFCCoweta, Fayette, Heard, Troup59 min
Jan 21, 11:10 AM ESTTornado WarningFFCMeriwether, Talbot, Upson32 min
Jan 21, 11:16 AM ESTSevere Thunderstorm WarningFFCTaylor29 min
Jan 21, 11:26 AM ESTTornado Warning Tornado observedFFCCrawford, Taylor, Upson34 min
Jan 21, 11:36 AM ESTSpecial Weather StatementFFCCoweta, Fayette39 min
Jan 21, 11:39 AM ESTSevere Thunderstorm WarningFFCLamar, Pike, Upson36 min
Jan 21, 11:46 AM ESTSpecial Weather StatementFFCMacon, Peach, Schley, Sumter44 min
Jan 21, 11:50 AM ESTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe25 min
Jan 21, 11:56 AM ESTTornado WarningFFCLamar14 min
Jan 21, 12:04 PM ESTSevere Thunderstorm WarningFFCHouston, Macon, Peach26 min
Jan 21, 12:06 PM ESTTornado WarningFFCHouston, Macon, Peach24 min
Jan 21, 12:10 PM ESTSpecial Weather StatementFFCClayton, Fayette, Henry, Spalding50 min
Jan 21, 12:13 PM ESTTornado Warning Tornado observedFFCMonroe15 min
Jan 21, 12:21 PM ESTTornado WarningFFCHouston, Peach, Twiggs24 min
Jan 21, 12:28 PM ESTRiver Flood WarningFFCGwinnett24 hr
Jan 21, 12:42 PM ESTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Pulaski, Twiggs33 min
Jan 21, 12:43 PM ESTTornado WarningFFCTwiggs, Wilkinson32 min
Jan 21, 12:53 PM ESTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Laurens, Pulaski and 1 more52 min
Jan 21, 12:57 PM ESTTornado WarningFFCBleckley, Laurens33 min
Jan 21, 1:05 PM ESTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington, Wilkinson40 min
Jan 21, 1:11 PM ESTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington, Wilkinson49 min
Jan 21, 1:24 PM ESTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen51 min
Jan 21, 1:24 PM ESTTornado WarningFFCJohnson, Laurens36 min
Jan 21, 1:27 PM ESTTornado WarningFFCBaldwin, Hancock, Washington34 min
Jan 21, 1:31 PM ESTSevere Thunderstorm WarningFFCEmanuel, Laurens, Montgomery, Telfair, Toombs, Treutlen and 1 more44 min
Jan 21, 1:32 PM ESTSevere Thunderstorm WarningFFCJefferson, Washington43 min
Jan 21, 1:41 PM ESTTornado WarningFFCJefferson, Johnson34 min
Jan 21, 2:12 PM ESTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler33 min
Jan 21, 2:14 PM ESTSevere Thunderstorm WarningFFCJefferson31 min
Jan 21, 2:26 PM ESTRiver Flood WarningFFCDeKalb24 hr
Jan 21, 3:46 PM ESTRiver Flood WarningFFCGwinnett24 hr
Jan 21, 3:46 PM ESTRiver Flood WarningFFCForsyth, Fulton64 hr
Jan 21, 5:39 PM ESTRiver Flood WarningFFCGwinnett, Walton24 hr

Nearby

River Flood Warnings in Georgia, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.